| Catalog Number |
5990011 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Pain (1994); Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible this emdr represents the bard/davol ventralight st mesh (device #3).Additional emdrs were submitted to represent the bard/davol ventralex st (device #1) and bard/davol mesh ¿ ventralex (device #2).Should additional information be provided, a supplemental emdr will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of unspecified bard/davol ventralex st on (b)(6) 2013, ventralex on (b)(6) 2014 and ventralight st on (b)(6) 2022.As reported, the patient is making a claim for an adverse patient outcome against all the devices.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the patient experienced emotional distress and the device was defective.